MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER STANDARD 3.5 MM OFFSET 36 MM I.D.; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER STANDARD 3.5 MM OFFSET 36 MM I.D.; PROSTHESIS, HIP
Model Number 6305-50-32
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Codes Inflammation (1932); Loss of Range of Motion (2032); Tissue Damage (2104); Joint Dislocation (2374)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cmp (b)(4).Zimmer bioloxa® delta, ceramic femoral head, m, a¸ 32/0, taper 12/14 cat#00877503202 zimmer shell porous with cluster holes 52 mm cat#00620205222 lot#63835268 the device will not be returned for analysis due to the device being discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported a patient underwent an initial right tha.Subsequently, the patient was revised approximately 2 years later due to peri-prosthetic fracture (patient fell and landed on right hip), impingement, synovitis, rom limited mobility, subsidence, subluxation, and wear.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: h2; h3; h6.Medical records were provided and reviewed by a healthcare professional.Review of the records identified the following: the patient fell and was revised due to peri-prosthetic fracture, impingement, synovitis, rom limited mobility, subsidence, subluxation, and wear.A comminuted fracture of the proximal femur was noted.The stem was impacted into the femur and rotated in severe anteversion.The femoral head was noted to be mildly subluxed.Metal debris was noted lining the capsule and bursal area.The liner was noted to be damaged posteriorly from the neck of the femur and it did impinge and wore through the plastic on the edge and generated some metal debris.The shell remained implanted, all other components replaced.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LINER STANDARD 3.5 MM OFFSET 36 MM I.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key10649853
Report Number0002648920-2020-00449
Device Sequence Number3557889
Product Code LPH
UDI-Device Identifier00889024123755
UDI-Public(01)00889024123755(17)230630(10)64093516
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K002960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number6305-50-32
Device Catalogue Number00630505036
Device Lot Number64093516
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight73